# SDR SWAA2022022280698

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AFT NET TIE DOWN PLATE HAS CORROSION ON LOWER SURFACE / EVALUATED TIE DOWN AT AFT CARGO AFT OF CARGO DOOR FOUND NO LIMITS FOUND IN SRM FOUND OUT OF LIMITS REPLACED TIE DOWN PLATE IAW BOEING DWG 453A2600 ATAG #A85826
